# SDR AWXA200600792

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 59,350 hours, 41,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - CRACK FOUND ON FUSELAGE 3 INCHES FORWARD OF BS 947.5 AND STR 25R.  MAINTENANCE REMOVED DAMAGED FUSELAGE SKIN IAW BOEING 737-300 SRM 53-00-01 REPAIR 31.  FABRICATED DOUBLER AND FILLER IAW B737-300 SRM 53-00-01R31.  INSTALLED FABRICATED DOUBLER AND FILLERS THREE INCHES FORWARD OF BS 947.5 AND STR 25R IAW B737-300 SRM 53-00-01R31.
